Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2485 Publications


2019 | Journal Article | IST-REx-ID: 73   OA
M. Erbar, J. Maas, and M. Wirth, “On the geometry of geodesics in discrete optimal transport,” Calculus of Variations and Partial Differential Equations, vol. 58, no. 1, p. 19, 2019.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 7140
A. Llorca et al., “A stochastic framework of neurogenesis underlies the assembly of neocortical cytoarchitecture,” eLife, vol. 8, 2019.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 7145   OA
G. L. R. Anselmetti et al., “End-to-end correlated subgap states in hybrid nanowires,” Physical Review B, vol. 100, no. 20, p. 205412, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6972   OA
C. Lenzen and J. Rybicki, “Self-stabilising Byzantine clock synchronisation is almost as easy as consensus,” Journal of the ACM, vol. 66, no. 5, p. 32, 2019.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 151   OA
J. L. Fischer and O. Kneuss, “Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity,” Journal of Differential Equations, vol. 266, no. 1, pp. 257–311, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 175   OA
T. D. Browning and D. Loughran, “Sieving rational points on varieties,” Transactions of the American Mathematical Society, vol. 371, no. 8, pp. 5757–5785, 2019.
View | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5789
N. Petridou, S. Grigolon, G. Salbreux, E. Hannezo, and C.-P. J. Heisenberg, “Fluidization-mediated tissue spreading by mitotic cell rounding and non-canonical Wnt signalling,” Nature Cell Biology, vol. 21, pp. 169–178, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5878
N. B. Budanur and M. Fleury, “State space geometry of the chaotic pilot-wave hydrodynamics,” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 29, no. 1, p. 013122, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5943
L. Klotz, K. Gumowski, and J. E. Wesfreid, “Experiments on a jet in a crossflow in the low-velocity-ratio regime,” Journal of Fluid Mechanics, vol. 863, pp. 386–406, 2019.
View | DOI
 

2019 | Conference Paper | IST-REx-ID: 5948
H. Fu and K. Chatterjee, “Termination of nondeterministic probabilistic programs,” vol. 11388. Springer, pp. 468–490, 2019.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 6105   OA
M. Kutzer, J. Kurtz, and S. A. O. Armitage, “A multi-faceted approach testing the effects of previous bacterial exposure on resistance and tolerance,” Journal of Animal Ecology, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6023   OA
S. Yoshida et al., “A SOSEKI-based coordinate system interprets global polarity cues in arabidopsis,” Nature Plants, vol. 5, no. 2, pp. 160–166, 2019.
View | DOI | Download (ext.)
 

2019 | Journal Article | IST-REx-ID: 6028   OA
M. Gerencser and M. Hairer, “A solution theory for quasilinear singular SPDEs,” Communications on Pure and Applied Mathematics, 2019.
View | Files available | DOI
 

2019 | Conference Paper | IST-REx-ID: 6035   OA
S. Bogomolov, M. Forets, G. Frehse, K. Potomkin, and C. Schilling, “JuliaReach: A toolbox for set-based reachability,” in Proceedings of the 22nd International Conference on Hybrid Systems: Computation and Control, Montreal, QC, Canada, vol. 22, pp. 39–44.
View | Files available | DOI | Download (ext.) | arXiv
 

2019 | Conference Paper | IST-REx-ID: 6042   OA
M. Christakis, M. Heizmann, M. N. Mansur, C. Schilling, and V. Wüstholz, “Semantic fault localization and suspiciousness ranking,” in 25th International Conference on Tools and Algorithms for the Construction and Analysis of Systems , Prague, Czech Republic, 2019, vol. 11427, pp. 226–243.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6174   OA
P. T. Dumitrescu, A. Goremykina, S. A. Parameswaran, M. Serbyn, and R. Vasseur, “Kosterlitz-Thouless scaling at many-body localization phase transitions,” Physical Review B, vol. 99, no. 9, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6092   OA
J. H. Mentink, M. Katsnelson, and M. Lemeshko, “Quantum many-body dynamics of the Einstein-de Haas effect,” Physical Review B, vol. 99, no. 6, p. 064428, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6232   OA
M. Gerencser, “Boundary regularity of stochastic PDEs,” Annals of Probability, vol. 47, no. 2, pp. 804–834, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Thesis | IST-REx-ID: 6179
D. J. Schröder, From Dyson to Pearcey: Universal statistics in random matrix theory. IST Austria, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6465   OA
H. Chassin, M. Müller, M. Tigges, L. Scheller, M. Lang, and M. Fussenegger, “A modular degron library for synthetic circuits in mammalian cells,” Nature Communications, vol. 10, no. 1, p. 2013, 2019.
View | Files available | DOI
 

Filters and Search Terms

extern<>1

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed